# SDR USAA2011082500013

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L-2 AND R-2 EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPAIRED ELECTRICAL CONNECTOR.  THE EMERGENCY LIGHTS SYSTEM OPERATIONALLY CHECKED GOOD.
